Due to exchange rate volatility, our team may contact you for top-up if prices change.
BEECHAMS BREATHE CLEAR *10 SACHETS 60977
BEECHAMS BREATHE CLEAR *10 SACHETS 60978
BEECHAMS BREATHE CLEAR *10 SACHETS 60979

Glaxosmithkline

BEECHAMS BREATHE CLEAR *10 SACHETS

Active Ingredient: Paracetamol and Phenylephrine
Presentation: Powder
Strength: Paracetamol 600mg and Phenylephrine 10mg
Pack Size: 10 sachets

₦4,933.50

SKU:
  megacare-pharmacy-6834
quantity

Beechams Breathe Clear *10 Sachets offers relief from various symptoms commonly experienced during colds and flu, including congestion in the nose, nasal catarrh, sinus pain, headaches, body aches, chills, and feverishness.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
BEECHAMS BREATHE CLEAR *10 SACHETS
BEECHAMS BREATHE CLEAR *10 SACHETS
₦ 4,933.50